MAUDE Adverse Event Report: DEPUY IRELAND - 3015516266 VELYS ARRAY SET KNEE; ROBOTIC-ASSISTED SOLUTION - DEVICE ARRAY

DEPUY IRELAND - 3015516266 VELYS ARRAY SET KNEE; ROBOTIC-ASSISTED SOLUTION - DEVICE ARRAY
Catalog Number 451570011
Medical Device Problem Code Unintended Movement (3026)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/15/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
This is report 2 of 2 for (b)(4).It was reported that during a total knee arthroplasty (tka) the robotic-assisted solution satellite station produced inaccurate cuts.Most femoral cuts were under resected by about 4 mm, the distal femoral cut was set for 5 mm but removed less than 1 mm on the lateral side, while the tibial cut was acceptable.It was reported that femoral cuts had been checked with the pointer prior to cutting, the surgeon completed the procedure manually.An array movement was suspected (timing unknown), and the robot was not mounted to the bed rail.The array set knee device also had an unintended array motion.The devices were operated in conjunction with the robotic-assisted solution base station device.There were no delays to the surgical procedure.There were no reports of injuries, medical intervention or prolonged hospitalization.All available information has been disclosed.
 
Event or Problem Description
Additional information received states that email received from affiliate with product return information that "this array kit was not kept from the case.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.H11 additional narrative: if information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: according to the information received, ¿most of their femoral cut were under resected by 4 mm.The distal cut was set for 5 mm but took less than 1mm on the lateral side.The tibia cut was made after the other cuts and was fine.The femoral cuts were all checked with the pointer before they wee made¿.The velys array set knee was not returned to depuy synthes.However, the log file was reviewed and investigation performed by the systems team on the involved velys base station (b)(4) could not confirm the reported issue.The investigation could not confirm the reported issue of most of the femoral cuts were inaccurate as the pointer tool was not utilized to verify the femoral resection planes.The pointer tool was utilized to verify only distal cut plane, which showed ~-2mm inaccurate cut.The investigation found that the most probable root cause of the reported issue is the potential array movement in combination with sub-optimal leg positioning and leg/robot movement.The investigation found that there was significant array movement during posterior chamfer cut step.When bone array moves, the accuracy of the system compromised and this could lead to inaccurate cuts.The investigation found that the verify checkpoint was done before femur and tibia cuts began and were within system threshold limits, but never done verify checkpoint after completing all the femur and tibial cuts, so array movement could not be confirmed.An evaluation of the manufacturing record could not be performed as the required lot number was not provided to complete the evaluation.As part of our company quality system process, all devices are manufactured, inspected, and distributed to approved specifications.Additional complaint information monitoring for potential safety signals will be conducted through complaint trending as part of the post-market surveillance.If additional information is made available, the investigation will be updated as applicable.Device history lot: an evaluation of the manufacturing record could not be performed as the required lot number was not provided to complete the evaluation.

Brand Name
VELYS ARRAY SET KNEE
Common Device Name
ROBOTIC-ASSISTED SOLUTION - DEVICE ARRAY
Manufacturer (Section D)
DEPUY IRELAND - 3015516266
loughbeg ringaskiddy co.
cork
EI 
Manufacturer Contact
elba bello
700 orthopaedic dr.
warsaw, IN 46581
9083863534
MDR Report Key24136128
Report Number1818910-2026-01280
Device Sequence Number10387828
Product Code OLO
UDI-Device Identifier10603295520146
UDI-Public(01)10603295520146
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
K202769
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 01/21/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number451570011
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/15/2026
Supplement Date Received by Manufacturer02/04/2026
03/13/2026
Initial Report FDA Received Date01/21/2026
Supplement Report FDA Received Date02/13/2026
03/13/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown